Relief of SSRI-Induced Sexual Dysfunction With Mirtazapine Treatment
J Clin Psychiatry 1999;60(4):260-261 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: Sexual dysfunction is a known integral component of depressive illnesses, and most antidepressant drugs have been associated with sexual dysfunction, especially those agents with increased serotonergic activity. In fact, the use of selective serotonin reuptake inhibitors (SSRIs) has been associated with significant ejaculatory dysfunction and orgasm-related difficulties. However, the incidence of sexual dysfunction varies with SSRIs. The package inserts report a range from 2% (fluoxetine) up to 20% (sertraline, paroxetine), and in the clinical setting, sexual dysfunction has been reported to occur in 7.8% to 75% of depressed patients.